# SDR UALA2010041601279

- Difficulty date: April 15, 2010
- Submitted: April 16, 2010
- Operation: Air carrier
- Aircraft: N577UA
- Make and model: Boeing 757222
- Aircraft serial: 26693
- Aircraft time: 56,751 hours, 19,980 cycles
- Engine: Pwa PW2040
- System (JASC): 5751 · Ailerons
- Part: Frame
- Part number: 113N71087
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING AILERON, OTBD MOST, LOWER TRAILING EDGE, HAS SKIN DELAMINATING.   CONDUCTIVE FRAME IS DELAMINATING FROM LOWER SURFACE OF AILERON, REMOVED ENTIRE CONDUCTIVE FRAME.   MFG NEW FRAME REF UA-EVA.  ACCOMPLISHED ITEM 2 AND 3 IAW EVA 73687. REPLACED FRAME AT HMV NR 3.
